# SDR MWEA981134

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 218 LONGERON 25 LEFT AND 25 RIGHT WAS BLENDED BEYOND LIMITS.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED REPAIR SECTION OF FRAME.
